# SDR T4BA20120301440

- Difficulty date: February 25, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N30GF
- Make and model: Israel 1124A
- Aircraft serial: 1124401
- Aircraft time: 8,196 hours, 5,389 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3713515503
- Part serial: 301
- Condition: Leaking
- Location: Rt Speedbrake
- Part time: 8,196 hours, 5,389 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, D

## Discrepancy

AFTER LANDING; DURING TAXI THE PILOT NOTICED THE BRAKES AND STEERING ERRATIC. FOR SAFETY, HE SHUT DOWN THE ENGINES ON THE TAXI WAY AND INVESTIGATED.  PILOT FOUND A LARGE HYDRAULIC SPILL BY THE RT GEAR.  THE AIRCRAFT WAS TOWED BACK TO THE HANGAR.  MAINTENANCE DISCOVERED THAT THE RT INBOARD SPEED BRAKE ACTUATOR HAD A LARGE LEAK.
